Doctor insights on:
Do Eye Drops Cause Diarrhea
Eye drop side effect: It is rare for eye drops to cause stomach issues. While some eye drops can be absorbed into the body, the level of medicine is usually so low that it is unlikely to cause any adverse events. I would see your own medical doctor to explore whether there is an underlying cause for your condition. ...Read moreSee 3 more doctor answers
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Do over-the-counter eye drops treat Dry eye syndrome or just relief symptoms ?, which eye drops do both ?
Provide relief: OTC eyedrops supplement what is missing from your natural tears (volume, composition). They are not curative or a treatment of the underlying pathology. There is no actual permanent treatment. Restasis, a prescription drops for dry eyes, eliminates inflammatory causes for low tear flow but it also is not a cure. Dry eyes are chronic with ups and downs depending upon many factors. ...Read moreSee 1 more doctor answer
Not usually: but I can think of a couple of things which may lead to photophobia as a secondary phenomenon: (1) if the cornea is scratched from rubbing, it may cause photophobia due to transient changes in refraction. (2) If one were to use eye drops containing an antihistamine, the anti-cholinergic effect from the type of antihistamine may cause some pupil dilation leading to photophobia. ...Read moreSee 1 more doctor answer
Generally not.: Muscles inside the eyes contract when near work (like reading) is being performed. Prolonged periods of such contraction can lead to eye strain and headaches; glasses can support the muscles so they don't have to work as hard. While allergies can affect the tear film and have an (usually temporary) impact on vision, they generally do not cause eye strain. ...Read moreSee 1 more doctor answer
Probably not: Contacts float on a thin layer of tears coating the front of the eye. Because of this, contact wearers are very sensitive to dryness of the eyes as the lens will become uncomfortable, if the eye is a little dry. The contact does not cause the dryness, but is a sensitive early warning. If you are starting to have some symptoms see your ophthalmologist who can recommend more advanced lenses. ...Read moreSee 2 more doctor answers
No: Most gas drops have as their active ingredient simethicone, which does not cause constipation. All simethicone does is break up large gas bubbles into tiny, non-bloating bubbles that will not cause discomfort. Try avoiding dairy if you are dealing with gassiness and constipation and see if that helps.Too much dairy can be constipating. ...Read more
How do you know if tropicamide to dilate pupils at eye exam caused glaucoma ? Symptoms include heaviness in eyes, mild pain, blurry vision.
Probably not: Tropicamide is a an eye medication gnerally used to dilate the pupil during an eye examination. There is a minimal risk of inducing angle closure glaucoma in patients who are predisposed to this condition. This predispostion is usually determined before the eyes are dilated. The described symptoms are consistent with the effects of tropicamide which are temporary. ...Read moreSee 1 more doctor answer
Just stop: Either cold turkey or gradually. You can't treat it with drops. ...Read more
Eye infection: I would not treat an eye infection without seeing an eye doctor to get a definite diagnosis and treatment plan. Many causes are viral and will not respond to antibiotics, and some cases of red eye are not an infection at all. Plus, some antibiotics work better than others for a given condition, depending on the patient's history. ...Read more
Blurry vision from blepharitis not responding to any treatment ..Warm compresses, eye drops etc anything else i can do ?
For single use !: First, some people are bothered by preservatives. However, preservative free are always for use by one person, and should be refrigerated. Seriously, eye drops should not be shared, but those are the two reasons. Finally a third: some eye drops contain medications interfered with by the preservatives. ...Read moreSee 1 more doctor answer
Unlikely!: With prostaglandin analogues, there a host of unusual things that can happen, but given the limited volume and absorption, it is very unlikely that that is the source. Stop and see if the cramps go away. Then restart when feeling well and see if it recurs! if it does, then it is travaprost! ...Read more
Dry eyes n blepharitis. Seen 2 eye doc. Always give FML, (fluorometholone) lubricants. Sick of frequent eye inflammation, use eye drops daily n clean eyelid. Any cure?
The short answer is: yes, you can treat the blepharitis with a variety of treatments. The American Academy of Ophthalmology advises a variety of treatments depending upon the etiology (cause) of your blepharitis. This can range from eyelid hygiene with OTC lid scrubs or baby shampoo, to topical and even oral antibiotic treatment. Have your ophthalmologist look at the margins to identify the cause. ...Read moreSee 1 more doctor answer
Watery eyes been usimg restasis for a month I've tried refresh which caused discomfort what eye drops do you reccomend to stop the eyes from watering ?
Dry Eye: The best eye drops for dry eye are theratears and genteal gel (both over-the-counter). Systane is also a good choice. For bedtime, i recommend refresh pm ointment in each eye. Restasis is used for moderate to severe dryness. Other things to consider are a humidifier on dry winter days, and to avoid having a ceiling fan over the bed while sleeping. ...Read moreSee 1 more doctor answer
1 eye aches when blinking. It also burns after applying eye drops. Other eye OK. No other symptoms. What can be the cause? Anxious, please help
See a physician: Could be an scratch on the cornea. You didn't say what kind of eye drops but either way an exam is required to determine the cause ...Read more
- Talk to a doctor live online for free
- Do eye drops give you diarrhea?
- Do polysporin eye drops cause vision blurriness?
- Do visine eye drops cause cataracts?
- Ask a doctor a question free online
- Eye drops cause blurry vision
- Do eye drops reduce redness of pimples?
- Do eye drops make you vomit?
- Do eye drops make you throw up?
- Talk to a gastroenterologist online